• Title of article

    Separating 3-cycles in plane triangulations

  • Author/Authors

    Jochen Harant، نويسنده , , Mirko Hor??k، نويسنده , , Zdzis?aw Skupie?، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2001
  • Pages
    10
  • From page
    127
  • To page
    136
  • Abstract
    The maximal number of separating 3-cycles in a plane triangulation with given order under certain distance conditions between these 3-cycles is determined. Moreover, a construction principle of the class of triangulations possessing the maximal number of separating 3-cycles, which is based on a set of extremal members, is presented.
  • Keywords
    Plane triangulation , Separating 3-cycles
  • Journal title
    Discrete Mathematics
  • Serial Year
    2001
  • Journal title
    Discrete Mathematics
  • Record number

    949790